# SDR IXXA0500038S

- Difficulty date: September 24, 2004
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 91,246 hours, 29,801 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 91,246 hours, 29,801 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND TH FUSELAGE FORWARD CENTER SECTION FLOORBEAM CAP UPPER CORROSION DAMAGE STA 857.000, LBL 32 INCH.  REPAIR ACCOMPLISHED.  REMOVED CORROSION AND FOUND OUT OF LIMITS.  REMOVED THE CORRODED AREA AND FABRICATED FILLER AND REPAIR ANGLE.  CLEANED, TREATED, PRIMED AND APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED FILLER AND REPAIR ANGLE WITH NEW FASTENERS PER DOUGLAS STRUCTURAL REPAIR MANUAL.
